# SDR CA990521050

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Wire
- Part number: 9717517103
- Condition: Severed
- Location: Oil Quantity
- Part time: 566 hours
- Component: 800508105
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OIL QUANTITY LIGHT CAME ON UPON LANDING.   BROKEN WIRE FOUND, OIL WAS AT RECOMMENDED LEVEL.   THE OIL LIGHT WILL NOT COME ON UNLESS THE AIRCRAFT IS ON THE GROUND.  IF THIS HAPPENS IN THE AIR, THE PILOT WILL NOT BE AWARE OF THE SITUATION UNTIL AIRCRAFT ON GROUND.  SECOND INCIDENT WHERE INDICATIONS WERE ONLY DISCOVERED AFTER SYSTEM ENERGIZED BY SQUAT SWITCH.  THE SYSTEM IS DEFAULTED TO PUT THE LIGHT ON INSTEAD OF OFF IF THE CIRCUIT IS BROKEN.  RESEARCHING THIS ITEM.
